Publication
Title
Return distributions of equity-linked retirement plans under jump and interest rate risk
Author
Abstract
Language
English
Source (journal)
European actuarial journal. - Heidelberg, 2011, currens
Publication
Heidelberg : Springer, 2013
ISSN
2190-9733
Volume/pages
3:1(2013), p. 203-228
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Record
Identification
Creation 28.02.2015
Last edited 27.02.2018